# SDR CALA2010040600126

- Difficulty date: April 6, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 19,137 hours, 6,241 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510007201
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT COFFEEMAKERS PRODUCED "BURNING" SMELL DURING BREW PROCESS.  C/B'S PULLED - NO SMOKE NOTED FOUND C/M 419 HAS BURNT PIN ON C/P.  PULLED AND COLLARED C/B & PLACED ON MEL.  RAN OTHER C/M & OPS NORMAL.  CONFIRMED PINS B, D AND E SHOW SIGNS OF BURNING.  EXT NUMBER 083915.  PLACARD REMAINS.
